# SDR 2007UALA04276

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,130 hours, 20,741 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE CUTOUT TRIMMED ALL THE WAY UP TO BEND LINE OF FRAME REQUIRES REPAIR.   FOUND NO CRACKS ON FRAME AFTER NDT INSPECTION, INSTALLED REPAIR DOUBLER AS A PRECAUTIONARY.
